首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
NORM INEQUALITIES FOR CSTAR-ALGEBRAS
被引:13
作者
:
DUNCAN, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV STIRLING,STIRLING FK9 4LA,STIRLINGSHIRE,SCOTLAND
UNIV STIRLING,STIRLING FK9 4LA,STIRLINGSHIRE,SCOTLAND
DUNCAN, J
[
1
]
TAYLOR, PJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV STIRLING,STIRLING FK9 4LA,STIRLINGSHIRE,SCOTLAND
UNIV STIRLING,STIRLING FK9 4LA,STIRLINGSHIRE,SCOTLAND
TAYLOR, PJ
[
1
]
机构
:
[1]
UNIV STIRLING,STIRLING FK9 4LA,STIRLINGSHIRE,SCOTLAND
来源
:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
|
1976年
/ 75卷
关键词
:
D O I
:
10.1017/S0308210500017832
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:119 / 129
页数:11
相关论文
共 4 条
[1]
Bonsall F.F., 1973, COMPLETE NORMED ALGE
[2]
CHARACTERIZATIONS OF COMMUTATIVITY FOR C-STAR-ALGEBRAS
[J].
CRABB, MJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW,GLASGOW,SCOTLAND
CRABB, MJ
;
DUNCAN, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW,GLASGOW,SCOTLAND
DUNCAN, J
;
MCGREGOR, CM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW,GLASGOW,SCOTLAND
MCGREGOR, CM
.
GLASGOW MATHEMATICAL JOURNAL,
1974,
15
(SEP)
:172
-175
[3]
2 SUBSPACES
[J].
HALMOS, PR
论文数:
0
引用数:
0
h-index:
0
HALMOS, PR
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1969,
144
(OCT)
:381
-+
[4]
STRICT TOPOLOGY FOR DOUBLE CENTRALIZER ALGEBRAS
[J].
TAYLOR, DC
论文数:
0
引用数:
0
h-index:
0
TAYLOR, DC
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1970,
150
(02)
:633
-&
←
1
→
共 4 条
[1]
Bonsall F.F., 1973, COMPLETE NORMED ALGE
[2]
CHARACTERIZATIONS OF COMMUTATIVITY FOR C-STAR-ALGEBRAS
[J].
CRABB, MJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW,GLASGOW,SCOTLAND
CRABB, MJ
;
DUNCAN, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW,GLASGOW,SCOTLAND
DUNCAN, J
;
MCGREGOR, CM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW,GLASGOW,SCOTLAND
MCGREGOR, CM
.
GLASGOW MATHEMATICAL JOURNAL,
1974,
15
(SEP)
:172
-175
[3]
2 SUBSPACES
[J].
HALMOS, PR
论文数:
0
引用数:
0
h-index:
0
HALMOS, PR
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1969,
144
(OCT)
:381
-+
[4]
STRICT TOPOLOGY FOR DOUBLE CENTRALIZER ALGEBRAS
[J].
TAYLOR, DC
论文数:
0
引用数:
0
h-index:
0
TAYLOR, DC
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1970,
150
(02)
:633
-&
←
1
→